# SDR QXEA2015120300636

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 29,920 hours, 30,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A EMERGENCY SWITCH LIGHT "NORMAL" INDICATION INOPERATIVE.  RELAMPED AS REQUIRED.
